# SDR USAA20110131BA003

- Difficulty date: January 29, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 0388
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CLT - FLT 9225  PHL TO CLT.  WHEN THE LANDING GEAR WAS LOWERED, THE CREW RECEIVED A "L/G SYS DISAGREE" ECAM WARNING.  THE FLIGHT DID A GO-AROUND.  ON THE SECOND APPROACH, THE LANDING GEAR EXTENDED NORMALLY, WITH NO ECAM WARNINGS.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED HARNESS 1M AND 2M.  ALSO, THE NLG STRUT WAS SERVICED.  THE SYSTEM WAS OPERATIONALLY AND LEAK CHECKED OK.
